# SDR HALA0800387

- Difficulty date: March 6, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 64,923 hours, 30,164 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSE-KEEL BEAMS AT BL62, SEVERAL ANCHOR NUTS INSTALLED WITH STEEL RIVETS WHICH ARE CORRODING.  REPLACED CORRODED STEEL RIVETS WITH CORRECT SOLID RIVETS IAW SRM 51-40-02.
